Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 232, NWS Shreveport, LA

June 4, 2011Cass County, Morris County, Titus County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Jun 4, 2011, 7:46 PM CDT for Cass County, Morris County, Titus County, Texas. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2011, 7:46 PM CDT (00:46 UTC)
Expired
Jun 4, 2011, 8:30 PM CDT
In force
44 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Cass County, TX, Morris County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 123 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 8:00 PM CDTTSTM WND DMG1 N Daingerfield, TXA FEW REPORTS OF POWERLINES DOWN DUE TO WIND DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 0.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1367 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
2205 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

414 
WUUS54 KSHV 050046
SVRSHV
TXC067-343-449-050130-
/O.NEW.KSHV.SV.W.0232.110605T0046Z-110605T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
746 PM CDT SAT JUN 4 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CASS COUNTY IN NORTHEAST TEXAS...
  MORRIS COUNTY IN NORTHEAST TEXAS...
  EASTERN TITUS COUNTY IN NORTHEAST TEXAS...

* UNTIL 830 PM CDT

* AT 746 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR ROCKY BRANCH...OR 17 MILES 
  EAST OF PITTSBURG...AND MOVING NORTH NORTHWEST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  OMAHA...NAPLES...COOKVILLE AND US 259 AND I 30 INTERSECTION...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3328 9496 3334 9479 3332 9477 3333 9475
      3331 9473 3331 9471 3331 9469 3328 9466
      3300 9457 3293 9478
TIME...MOT...LOC 0045Z 165DEG 17KT 3308 9469

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:17 PM CDT, 4 hours 29 minutes earlier.

Area forecast discussion, Jun 4, 3:17 PM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
317 PM CDT SAT JUN 4 2011

.DISCUSSION...
ISSUED A HEAT ADVISORY EARLIER TODAY FOR THIS AFTERNOON THROUGH
SUNDAY AFTERNOON FOR NORTH CENTRAL LOUISIANA. THE HEAT INDEX
READINGS IN MONROE AND NATCHTOCHES EASILY REACHED OVER 105 THIS
AFTERNOON...AND THEY ARE EXPECTED TO REACH THAT LEVEL AGAIN ON
SUNDAY. SINCE THE HIGH HEAT INDEX READINGS ARE GOING OVER A
TWO OR MORE DAY PERIOD...WE WENT AHEAD AND ISSUED THE HEAT ADVISORY.

CONVECTION IS DEVELOPING THIS AFTERNOON OVER NORTH CENTRAL
LOUISIANA AND THIS CONVECTION SHOULD CONTINUE TO DEVELOP AND
SPREAD WEST DURING THE EARLY EVENING BEFORE DISSIPATING LATE IN
THE EVENING. THE UPPER RIDGE MOVED A LITTLE NORTHEAST OF THE FOUR
STATE AREA TODAY...AND THIS WILL ALLOW SOME AFTERNOON AND EVENING
ISOLATED SHOWERS AND THUNDERSTORMS TO FORM. WILL NEED TO MONITOR
THESE STORMS FOR MICROBURST ACTIVITY SINCE IT IS VERY WARM IN THE
LOW LEVELS OF THE ATMOSPHERE.

DUE TO THE WEAKNESS IN THE UPPER RIDGE...WILL CONTINUE WITH THE
ISOLATED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS FOR THE
NEXT SEVERAL DAYS. EXPECT A LITTLE BETTER COVERAGE OF CONVECTION
NEXT WEDNESDAY AND THURSDAY DUE TO A SIGNIFICANT BREAK...OR
WEAKNESS...IN THE UPPER RIDGE PROGGED BY THE GFS MODEL. RAISED
POPS UP TO 30 PERCENT OVER NORTH LA AND EAST TX FOR WEDNESDAY AND
THURSDAY FOR THAT REASON.

THE HOT MAX TEMPERATURES SHOULD MODERATE SOMEWHAT NEXT WEEK WITH
THE WEAKER UPPER RIDGE...AND DUE TO THE ANTICIPATED CONVECTION...
ESPECIALLY BY THE MIDDLE OF NEXT WEEK. WE MIGHT FALL BACK INTO THE
LOWER 90S FOR HIGHS. THIS IS STILL ABOVE THE NORMAL HIGHS FOR THIS
TIME OF YEAR...WHICH ARE IN THE UPPER 80S TO NEAR 90.

&&

.AVIATION...
SFC WINDS STILL ALL OVER THE PLACE WITH SPEEDS 5-10 KTS AND A FEW
GUSTS AT KTYR. MORE LATE DAY TSTMS MAY DEVELOP...THIS TIME IN THE
HEART OF THE CWA. GOOD CU FIELD CROPPING UP ESPECIALLY IN TOLEDO
BEND COUNTRY NORTH INTO I-20 AND MUCH OF NORTH CENTRAL LA INTO
SOUTH CENTRAL AR. LOW LEVEL WIND FLOW IS TO WNW. ISOLD TSTMS COULD
CROP UP...AFFECTING KSHV/KGGG/KLFK/KELD TERMINALS. THE WATER VAPOR
SHOWS A FETCH OF INCREASED MID LEVEL MOISTURE EXTENDING ALONG THE
GULF COAST IN OVER MUCH OF LA. MAY YET SEE AMENDMENTS...FOR NOW
VFR WILL PREVAIL.
/24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  72 100  71  98  72 /  20  20  20  20  20
MLU  74 101  73  99  68 /  20  20  20  20  20
DEQ  68  99  68  97  63 /   0  10  10  10  10
TXK  70  98  69  97  70 /  20  10  10  10  10
ELD  70  98  68  97  66 /  20  10  10  20  20
TYR  71  99  70  98  71 /  20  20  20  20  20
GGG  71  99  70  98  70 /  20  20  20  20  20
LFK  71  98  70  97  70 /  20  20  20  20  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR THE FOLLOWING ZONES:
     LAZ005-006-013-014-018>022.

OK...NONE.
TX...NONE.
&&

03/24
Hazardous weather outlook, Jun 4, 3:52 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
352 PM CDT SAT JUN 4 2011

ARZ050-051-059>061-070>073-LAZ001>004-010>012-017-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-165>167-051100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CAMP-CASS-CHEROKEE-CLAIBORNE-
COLUMBIA-DE SOTO-FRANKLIN-GREGG-HARRISON-HEMPSTEAD-HOWARD-LAFAYETTE-
LITTLE RIVER-MARION-MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NEVADA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UPSHUR-WEBSTER-WOOD-
352 PM CDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST
OKLAHOMA...AND EAST AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH CENTRAL AND
NORTHWEST LOUISIANA...AND EAST TEXAS...GENERALLY ALONG AND TO THE
SOUTH OF THE INTERSTATE 20 CORRIDOR DURING THE AFTERNOON AND EARLY
EVENING. THE STORMS THAT DEVELOP WILL MOVE TO THE WEST OR
NORTHWEST...AND WILL BE CAPABLE OF PRODUCING GUSTY WINDS AS THEY
DISSIPATE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FOUR STATE
REGION...GENERALLY DURING THE AFTERNOONS AND EARLY EVENINGS EACH DAY.
AREAS MAINLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR...WILL
HAVE THE BETTER CHANCE OF THUNDERSTORMS. THE STORMS THAT DEVELOP
WILL MOVE TO THE WEST OR NORTHWEST...AND WILL BE CAPABLE OF PRODUCING
GUSTY WINDS AS THEY DISSIPATE.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF EMERGENCY MANAGERS...HAM RADIO OPERATORS...AND
STORM SPOTTERS WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.

LAZ005-006-013-014-018>022-051100-
CALDWELL-GRANT-JACKSON-LA SALLE-LINCOLN-NATCHITOCHES-OUACHITA-
UNION LA-WINN-
352 PM CDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA..

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH CENTRAL AND
NORTHWEST LOUISIANA...AND EAST TEXAS...GENERALLY ALONG AND TO THE
SOUTH OF THE INTERSTATE 20 CORRIDOR DURING THE AFTERNOON AND EARLY
EVENING. THE STORMS THAT DEVELOP WILL MOVE TO THE WEST OR
NORTHWEST...AND WILL BE CAPABLE OF PRODUCING GUSTY WINDS AS THEY
DISSIPATE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

...A HEAT ADVISORY IS IN EFFECT THROUGH SUNDAY AFTERNOON...
VERY WARM AND HUMID CONDITIONS WILL PERSIST THROUGH SUNDAY AFTERNOON
OVER NORTH CENTRAL LOUISIANA...CAUSING HEAT INDEX READINGS IN THE
105 TO 108 RANGE. HEAT INDEX READINGS MAY LOWER SOMEWHAT EARLY NEXT
WEEK.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FOUR STATE
REGION...GENERALLY DURING THE AFTERNOONS AND EARLY EVENINGS EACH DAY.
AREAS MAINLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR...WILL
HAVE THE BETTER CHANCE OF THUNDERSTORMS. THE STORMS THAT DEVELOP
WILL MOVE TO THE WEST OR NORTHWEST...AND WILL BE CAPABLE OF PRODUCING
GUSTY WINDS AS THEY DISSIPATE.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF EMERGENCY MANAGERS...HAM RADIO OPERATORS...AND
STORM SPOTTERS WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.

03

In the hours before

Special weather statement, Jun 4, 6:07 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
607 PM CDT SAT JUN 4 2011

TXZ151-153-042345-
PANOLA-SHELBY-
607 PM CDT SAT JUN 4 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 645 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     PANOLA...
IN EASTERN TEXAS...
     SHELBY...

INCLUDING THE FOLLOWING LOCATIONS...
     JOAQUIN AND TENAHA...

AT 607 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM JUST NORTH OF JOAQUIN...OR 15 MILES
NORTH OF CENTER...MOVING WEST AT 15 MPH. ANOTHER STRONG THUNDERSTORM
WAS INDICATED NEAR TENAHA...MOVING NORTHWEST AT 15 MPH.

WINDS OF 40 TO 45 MPH ARE EXPECTED WITH THESE STORMS. SHOULD THESE
STORMS INTENSIFY...A SEVERE THUNDERSTORM WARNING WILL BE NEEDED.

15
Special weather statement, Jun 4, 6:25 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
625 PM CDT SAT JUN 4 2011

TXZ125-050015-
UPSHUR-
625 PM CDT SAT JUN 4 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 715 PM CDT...FOR THE FOLLOWING
COUNTY...

IN NORTHEAST TEXAS...
     UPSHUR...

INCLUDING THE FOLLOWING LOCATIONS...
     GILMER AND WEST MOUNTAIN...

AT 625 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF GILMER...OR 7
MILES NORTHEAST OF GLADEWATER...MOVING NORTH NORTHWEST AT 15 MPH.

WINDS OF 40 TO 45 MPH ARE EXPECTED WITH THIS STORM. SHOULD THIS
STORM INTENSIFY...A SEVERE THUNDERSTORM WARNING WILL BE NEEDED.

15
Local storm report, Jun 4, 6:32 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
632 PM CDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     3 NNW LOGANSPORT        32.01N 94.01W
06/04/2011                   DE SOTO            LA   LAW ENFORCEMENT

            6 TREES WERE BLOWN DOWN NEAR THE INTERSECTION OF HIGHWAY
            764 AND STATE LINE ROAD.

&&

15
Special weather statement, Jun 4, 6:40 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
640 PM CDT SAT JUN 4 2011

TXZ126-138-050030-
HARRISON-MARION-
640 PM CDT SAT JUN 4 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 730 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     HARRISON AND MARION...

INCLUDING THE FOLLOWING LOCATIONS...
     BEREA...JEFFERSON...MARSHALL AND WOODLAWN...

AT 640 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF WOODLAWN...OR 7
MILES NORTHWEST OF MARSHALL...MOVING NORTH AT 15 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. SHOULD THIS STORM
INTENSIFY...A SEVERE THUNDERSTORM WARNING WILL BE NEEDED.

15
Special weather statement, Jun 4, 6:46 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
646 PM CDT SAT JUN 4 2011

TXZ150-151-153-050030-
PANOLA-RUSK-SHELBY-
646 PM CDT SAT JUN 4 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 730 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     PANOLA AND RUSK...
IN EASTERN TEXAS...
     SHELBY...

INCLUDING THE FOLLOWING LOCATIONS...
     MINDEN...PINEHILL AND TIMPSON...

AT 646 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR THE DODSON COMMUNITY...OR 15
MILES SOUTHWEST OF CARTHAGE...MOVING NORTHWEST AT 15 MPH. ANOTHER
STRONG THUNDERSTORM WAS INDICATED NEAR TIMPSON...ALSO MOVING
NORTHWEST AT 15 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
SHOULD THESE STORMS INTENSIFY...A SEVERE THUNDERSTORM WARNING WILL
BE NEEDED.

15
Special weather statement, Jun 4, 7:29 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
729 PM CDT SAT JUN 4 2011

TXZ111-112-050115-
CASS-MORRIS-
729 PM CDT SAT JUN 4 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 815 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     MORRIS AND CASS...

INCLUDING THE FOLLOWING LOCATIONS...
     DAINGERFIELD...HUGHES SPRINGS...JENKINS...LONE STAR AND ROCKY
     BRANCH...

AT 729 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM ABOUT 3 MILES EAST OF LONE STAR...OR
18 MILES EAST OF PITTSBURG...MOVING NORTHWEST AT 15 MPH.

WINDS 40 TO 45 MPH ARE EXPECTED WITH THIS STORM.

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:04 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion28 min
Jun 4, 7:37 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion38 min
Jun 4, 8:23 PM CDTSevere Thunderstorm WarningSHVFranklin, Morris, Titus52 min
Jun 5, 4:15 PM CDTSevere Thunderstorm WarningSHVBowie, Cass60 min
Jun 5, 4:47 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Morris, Titus, Upshur58 min
Jun 5, 4:58 PM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion62 min
Jun 5, 5:14 PM CDTSevere Thunderstorm WarningSHVRed River42 min
Jun 5, 5:17 PM CDTSevere Thunderstorm WarningSHVCamp, Titus42 min
Jun 5, 5:52 PM CDTSevere Thunderstorm WarningSHVSmith, Wood53 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.